MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT; BARD URETERAL STENT

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT; BARD URETERAL STENT
Model Number 778726
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that during the procedure, the stent broke off at the end.There was no reported impact to the procedure or patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Received 1 ureteral stent sheath only in open packaging.The reported event was unconfirmed since the stent was not returned with the sample (incomplete device return).During the visual inspection no obvious defects were noted in the sample.The stent was not evaluated visually and dimensionally because it was not received with the sample.The push catheter dimensions were found within specification.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "¿ improper handling technique can seriously weaken the stent.Acute bending or overstressing during placement could result in subsequent separation of the stent at the point of stress after a prolonged indwelling period.¿ exercise care.Tearing of the stent can be caused by sharp instruments.¿ care should be exercised when removing the stent from inner polybag so as not to cause tearing or fragmentation.Section" (b)(4).

Brand Name
BARD® INLAY® URETERAL STENT
Common Device Name
BARD URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7045026
Report Number1018233-2017-05998
Device Sequence Number1079587
Product Code FAD
UDI-Device Identifier00801741014901
UDI-Public(01)00801741014901
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2018
Device Model Number778726
Device Catalogue Number778726
Device Lot NumberNGYC2721
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2017
Initial Date Received by Manufacturer 11/01/2017
Supplement Date Received by Manufacturer01/30/2018
Initial Report FDA Received Date11/20/2017
Supplement Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1